MAUDE Adverse Event Report: COVIDIEN EVERCROSS 035; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

COVIDIEN EVERCROSS 035; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Catalog Number AB35W08060135
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 03/05/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the physician was attempting to use an evercross balloon to treat a lesion in the mid iliac artery ¿ common with moderate tortuosity and severe calcification 60% stenosis in a patient.No damage noted to packaging, i.E.Shelf carton, hoop/tray, no issues noted when removing the device from the hoop/tray, device was prepped per the ifu with no issues noted.It was reported that device or component detached, cracked, or fractured during delivery through the vessel at the balloon.A detached portioned of the balloon remained in the patient which was stented in place.The device did not pass through a previously-deployed stent, resistance was encountered when advancing the device, excessive force was not used.No further patient injury reported for this event.
 
Additional Manufacturer Narrative
Additional information: component embolization occurred post inflation during withdrawal if information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
EVERCROSS 035
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
COVIDIEN
4600 nathan lane north
plymouth MN 55442
MDR Report Key8403089
Report Number2183870-2019-00121
Device Sequence Number2326762
Product Code LIT
UDI-Device Identifier00821684062081
UDI-Public00821684062081
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K082579
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/13/2021
Device Catalogue NumberAB35W08060135
Device Lot NumberA740004
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/05/2019
Supplement Date Received by Manufacturer03/12/2019
06/17/2019
Initial Report FDA Received Date03/08/2019
Supplement Report FDA Received Date03/26/2019
06/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;